| Model Number |
VTICM513.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticm513.7 implantable collamer lens of -10.0/1.0/006 (sphere/cylinder/axis), was implanted as a replacement into the patient's right eye (od) on (b)(6) 2023, due to low vault.The problem was not resolved."narrow vault" is reported for the status of the eye.Cause of the event is unknown.